Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Done hernia repair. Abdominal tenderness, tingling in vas deferens, tenderness in testicle, nausea. Infection?

I had laproscopic hernia repair surgery 1-30-13. Everything seemed to be fine but within the last week I m feeling tender in the lower abdomen , same side as was repaired and a tingling sensation throughout the Vas Deferens area. Also the same side testicle has become slightly tender again. The testicular pain had subsided. Also i have a nauseating, kind of acidy taste. Is it possible that I have an infection? The testicle is NOT tight feeling as it was pre-surgery. I was tested negative for STD s prior to hernia procedure. I haven t had sex in over 2 years so I didn t think expect to test positive. However, The originally doctor ran the tests but said no hernia. after a couple of months I saw 2 other doctors who diagnosed hernia then repaired it. Any ideas?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone hernia repair surgery 6 weeks back and now feeling uncomfortable in lower abdomen and testicle on the same side.
There is handling and dissection of the spermatic cord during surgery which results in to post operative inflammation giving rise to these symptoms.
Take some anti inflammatory medication like Diclofenac or Serropeptidase to reduce the inflammation along with some antacids.
It should get cured in a week.
Answered: Sun, 17 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor